按条件检索“229”条记录

已选条件: 出版年: 2012 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
1. A framework of multitemplate ensemble for fingerprint verification EI SCOPUS SCIE

作者:Yin, Yilong; Ning, Yanbin; Ren, Chunxiao; Liu, Li

作者机构:[Yin, Yilong; Ning, Yanbin; Ren, Chunxiao; Liu, Li] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.

来源:EURASIP JOURNAL ON ADVANCES IN SIGNAL PROCESSING,2012,Vol.2012,Issue.1

WOS被引数:2

资源类型:期刊论文

WOS:000208923300001

2. Semi-supervised clustering algorithm for haplotype assembly problem based on MEC model SCOPUS SCIE

作者:Xu, Xin-Shun; Li, Ying-Xin

作者机构:[Xu, Xin-Shun] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.; [Xu, Xin-Shun] Nanjing Univ, Natl Key Lab Novel Software Technol, Nanjing 210093, Jiangsu, Peoples R China.; [Li, Ying-Xin] Beijing Jingwei Text Machinery New Technol Co Ltd, Inst Machine Vis & Machine Intelligence, Beijing 100176, Peoples R China.

来源:INTERNATIONAL JOURNAL OF DATA MINING AND BIOINFORMATICS,2012,Vol.6,Issue.4,429-446

WOS被引数:2

资源类型:期刊论文

WOS:000309609400006

3. Scheduling mobile collaborating workforce for multiple urgent events SCIE

作者:Sun, Yuqing; Chiu, Dickson K. W.; Gong, Bin; Meng, Xiangxu; Zhang, Peng

作者机构:[Sun, Yuqing; Gong, Bin; Meng, Xiangxu; Zhang, Peng] Shandong Univ, Sch Comp Sci & Technol, Jinan, Peoples R China.; [Chiu, Dickson K. W.] Dickson Comp Syst, Hong Kong, Hong Kong, Peoples R China.

来源:JOURNAL OF NETWORK AND COMPUTER APPLICATIONS,2012,Vol.35,Issue.1,156-163

资源类型:期刊论文

WOS:000298338600014

4. Explicit solutions of the G-heat equation for a class of initial conditions EI SCOPUS SCIE

作者:Hu, M.

作者机构:[Hu, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Nonlinear Analysis: An International Multidisciplinary Journal,NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2012,Vol.75,Issue.18,6588-6595

WOS被引数:1

资源类型:期刊论文

WOS:000309691700019

5. Maximum Principle for Stochastic Recursive Optimal Control Problems Involving Impulse Controls SCOPUS SCIE

作者:Wu, Zhen; Zhang, Feng

作者机构:[Zhang, Feng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2012

WOS被引数:3

资源类型:期刊论文

WOS:000305612600001

6. Essential Spectra of One-Dimensional Dirac Operators SCOPUS SCIE

作者:Qi, J.;Chen, S.

作者机构:[Qi, J] Department of Mathematics, Shandong University at Weihai, Weihai, Shandong 264209, China;[ Chen, S] Department of Mathematics, Shandong University at Weihai, Weihai, Shandong 264209, China

来源:Integral equations and operator theory,INTEGRAL EQUATIONS AND OPERATOR THEORY,2012,Vol.74,Issue.1,7-24

资源类型:期刊论文

WOS:000308725000004

7. A Planar linear arboricity conjecture EI SCOPUS SCIE

作者:Cygan, Marek; Hou, Jian-Feng; Kowalik, Lukasz; Luzar, Borut; Wu, Jian-Liang

作者机构:[Cygan, Marek; Kowalik, Lukasz] Univ Warsaw, Inst Informat, PL-02097 Warsaw, Poland.; [Hou, Jian-Feng] Fuzhou Univ, Ctr Discrete Math, Fuzhou 350002, Peoples R China.; [Luzar, Borut] Inst Math Phys & Mech, Ljubljana 1111, Slovenia.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF GRAPH THEORY,2012,Vol.69,Issue.4,403-425

WOS被引数:10

资源类型:期刊论文

WOS:000302624800005

8. Forward-backward linear quadratic stochastic optimal control problem with delay EI SCOPUS SCIE

作者:Huang, Jianhui; Li, Xun; Shi, Jingtao

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Huang, Jianhui; Li, Xun] Hong Kong Polytech Univ, Dept Appl Math, Kowloon, Hong Kong, Peoples R China.

来源:SYSTEMS & CONTROL LETTERS,2012,Vol.61,Issue.5,623-630

WOS被引数:14

资源类型:期刊论文

WOS:000304521100001

9. The prime number theorem in short intervals for automorphic L-functions SCOPUS SCIE

作者:Qu, Y.; Wu, J.

作者机构:[Qu, Y.] Chinese Acad Sci, Inst Math, Beijing 100190, Peoples R China.; [Wu, J.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Univ Lorraine, CNRS, INRIA, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les Nancy, France.

来源:ACTA ARITHMETICA,2012,Vol.154,Issue.1,45-59

资源类型:期刊论文

WOS:000308273700003

10. On Coquasitriangular Pointed Majid Algebras SCOPUS SCIE

作者:Huang, H.-L.;Liu, G.

作者机构:[Huang, H.-L] School of Mathematics, Shandong University, Shanda Nanlu no. 27, Jinan 250100, China;[ Liu, G] Department of Mathematics, Nanjing University, Nanjing, China

来源:Communications in algebra,COMMUNICATIONS IN ALGEBRA,2012,Vol.40,Issue.10,3609-3621

WOS被引数:2

资源类型:期刊论文

WOS:000309120100002

11. The existence of multiple fixed points for the sum of two operators and applications SCOPUS SCIE

作者:Sang, Y.;Wei, Z.;Dong, W.

作者机构:[Sang, Y] Department of Mathematics, North University of China, Taiyuan, Shanxi, 030051, China, School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong, 250101, China;[ Dong, W] Hebei University of Engineering, Handan, Hebei, 056021, China

来源:Fixed point theory: An international journal o fixed point theory computation and applications,FIXED POINT THEORY,2012,Vol.13,Issue.1,193-204

WOS被引数:2

资源类型:期刊论文

WOS:000302848300019

12. ON SUMS OF SQUARES OF PRIMES AND A kTH POWER OF PRIME SCOPUS SCIE

作者:TAIYU LI

作者机构:[Li, T] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong 250100, China

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2012,Vol.42,Issue.1,201-222

资源类型:期刊论文

WOS:000301512000011

13. A fast Galerkin method with efficient matrix assembly and storage for a peridynamic model SCOPUS SCIE

作者:Wang, Hong; Tian, Hao

作者机构:[Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Wang, Hong; Tian, Hao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2012,Vol.231,Issue.23,7730-7738

WOS被引数:18

资源类型:期刊论文

WOS:000308726600003

14. On edge colorings of 1-planar graphs without chordal 5-cycles SCOPUS SCIE

作者:Zhang, Xin; Liu, Guizhen

作者机构:[Zhang, Xin; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2012,Vol.104,431-436

WOS被引数:8

资源类型:期刊论文

WOS:000302035100036

15. Covariate-Adjusted Regression for Time Series EI SCOPUS SCIE

作者:Ma, Yunyan; Luan, Yihui

作者机构:[Ma, Yunyan; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2012,Vol.41,Issue.3,422-436

资源类型:期刊论文

WOS:000304522500004

16. Thermal wave model of bioheat transfer with modified Riemann-Liouville fractional derivative SCOPUS SCIE

作者:Jiang, Xiaoyun; Qi, Haitao

作者机构:[Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Qi, Haitao] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,2012,Vol.45,Issue.48

WOS被引数:27

资源类型:期刊论文

WOS:000311337400005

17. From projective representations to quasi-quantum groups SCOPUS SCIE

作者:Huang HuaLin

作者机构:[Huang, HL]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2012,Vol.55,Issue.10,2067-2080

WOS被引数:10

资源类型:期刊论文

WOS:000309233100007

18. Enlarged major arcs in additive problems. II SCOPUS SCIE

作者:Liu, Jianya

作者机构:[Liu, JY]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS,2012,Vol.276,Issue.1,176-192

WOS被引数:7

资源类型:期刊论文

WOS:000303468300015

19. The modified method of characteristics with mixed finite element domain decomposition procedures for the transient behavior of a semiconductor device EI SCOPUS SCIE

作者:Yuan, Y.

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2012,Vol.28,Issue.1,353-368

资源类型:期刊论文

WOS:000297922100019

20. An immersed Eulerian-Lagrangian localized adjoint method for transient advection-diffusion equations with interfaces SCOPUS SCIE

作者:Wang, K.;Wang, H.;Yu, X.

作者机构:[Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Yu, X] Laboratory of Applied Physics, Institute of Applied Physics and Computational Mathematics, Beijing 100088, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,29-42

WOS被引数:9

资源类型:期刊论文

WOS:000301405600003

共 12 页, 229 条记录

TOP